Calpol Six Plus Fastmelts provide effective, soothing relief from pain and fever for children aged 6 and over. They start to work on fever in just 15 minutes but are still gentle on delicate tummies. Contains Paracetamol
Calpol Six Plus Fastmelts are strawberry flavoured tablets that melt on the tongue with no need for water, they can be used for symptoms such as:
- Fever (Raised temperature)
- Cold & flu symptoms
- Teething & Dental Pain
- Sore throat
- Aches & pains
- Children 6–9 years: 1 tablet up to 4 times in 24 hours
- Children 9-12 years: 2 tablets up to 4 times in 24 hours
- Children 12-16 years: 2-3 tablets up to 4 times in 24 hours
- Adults and children over 16 years: 2-4 tablets to 4 times in 24 hours
Do not give more than 4 doses in any 24 hour period
Leave at least 4 hours between doses
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist
- Contains Paracetamol: Do not give with any other paracetamol-containing products.
- Immediate medical advice should be sought in the event of an overdose, even if the child seems well. Please read the enclosed leaflet carefully.
- Do not exceed the stated dose.
- Shake the bottle thoroughly.
- Wipe the plug and neck clean and rinse and dry the cap before replacing.
- Keep out of the reach and sight of children.
- As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product.
- If symptoms persist consult your doctor.